MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE SMART CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0783
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core smart cable, the image would disappear when the cable is touched.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
The customer declined the option to have their glidescope core smart cable returned to verathon for evaluation.Since the device was not returned to verathon for evaluation, the cause could not be determined.Review of complaint history for the reported smart cable serial number " (b)(6)" did not identify any previous complaints reported to verathon.Trending analysis for the glidescope core smart cables does not identify any trends exceeding acceptable limits.Review of the system risk assessment confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE CORE SMART CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key19164543
Report Number9615393-2024-00059
Device Sequence Number15312386
Product Code CCW
UDI-Device Identifier00879123006509
UDI-Public010087912300650911230915
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0783
Device Catalogue Number0800-0602
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown